MathSciNet Relay Station
MathSciNet bibliographic data
MR1637647 58F23 (30D05 58F03)
Levin, Genadi; van Strien, Sebastian Local connectivity of the Julia set of real polynomials. Ann. of Math. (2) 147 (1998), no. 3, 471–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement